MolluscaBase source request

You have requested access to download the full text of the source (SourceID: 166239):
Taylor, J. D.; Glover, E. A.; Smith, L.; Dyal, P.; Williams, S. T. (2011). Molecular phylogeny and classification of the chemosymbiotic bivalve family Lucinidae (Mollusca: Bivalvia). Zoological Journal of the Linnean Society. 163(1): 15-49.


This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2025-04-03 02:59:04+02:00  · Contact: Data Management Team